# SDR UHLA2014102900740

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 14,042 hours, 10,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATED DISARMED WITH L2 DOOR HANDLE NOT GOING DOWN ALL THE WAY.  FOUND L2 GIRT BAR OUT OF ITS BRACKET. SECURED THE L2 DOOR GIRT BAR AND OPS CHECKED IAW AMM 52-12-41. OPS CHECKED GOOD.
